International Journal of Game Theory
International Journal of Game Theory is devoted to game theory and its applications. It publishes original research making significant contributions from a methodological, conceptual or mathematical point of view. Survey articles may also be considered if especially useful for the field.
Officially cited as: Int J Game Theory
On the ordinal equivalence of the Jonhston, Banzhaf and Shapley–Shubik power indices for voting games with abstention
Gaëtan Fournier (November 2018)
Martin Van der Linden (November 2018)
- Journal Title
- International Journal of Game Theory
- Volume 1 / 1971 - Volume 47 / 2018
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.